X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
93e03 (102) 102
mathematics, applied (56) 56
statistics & probability (45) 45
mathematics (41) 41
60h10 (28) 28
differential equations (24) 24
mathematical analysis (18) 18
analysis (16) 16
mathematics, general (16) 16
34k50 (15) 15
mathematical models (15) 15
stability (15) 15
stochasticity (15) 15
systems (15) 15
93e20 (14) 14
delay (13) 13
studies (12) 12
mathematics - probability (11) 11
controllability (10) 10
optimization (10) 10
34f05 (9) 9
92d25 (9) 9
existence (9) 9
markov processes (9) 9
models (9) 9
ordinary differential equations (9) 9
random variables (9) 9
stochastic processes (9) 9
93b05 (8) 8
dynamical systems (8) 8
probability (8) 8
uniqueness (8) 8
93e15 (7) 7
computer simulation (7) 7
differential-equations (7) 7
exponential stability (7) 7
hilbert space (7) 7
markov chains (7) 7
partial differential equations (7) 7
stochastic models (7) 7
stochastic systems (7) 7
60h15 (6) 6
[ math.math-pr ] mathematics [math]/probability [math.pr] (6) 6
applications of mathematics (6) 6
approximate controllability (6) 6
approximation (6) 6
asymptotic stability (6) 6
automation & control systems (6) 6
brownian motion (6) 6
calculus (6) 6
control systems (6) 6
convergence (6) 6
difference and functional equations (6) 6
functional analysis (6) 6
mathematical vectors (6) 6
spaces (6) 6
computer science, general (5) 5
dynamics (5) 5
economic models (5) 5
ergodic theory (5) 5
global stability (5) 5
integers (5) 5
mechanics (5) 5
noise (5) 5
nonlinearity (5) 5
primary 93e03 (5) 5
probabilities (5) 5
stochastic differential equation (5) 5
sufficient conditions (5) 5
systems theory, control (5) 5
theorems (5) 5
theoretical, mathematical and computational physics (5) 5
60h20 (4) 4
93e11 (4) 4
[math.math-pr]mathematics [math]/probability [math.pr] (4) 4
algorithms (4) 4
applied mathematics (4) 4
asymptotic properties (4) 4
calculus of variations and optimal control; optimization (4) 4
coefficients (4) 4
criteria (4) 4
diffusion (4) 4
equations (4) 4
fokker-planck equation (4) 4
fractional brownian motion (4) 4
inclusions (4) 4
infinite delay (4) 4
model (4) 4
operations research & management science (4) 4
optimal control (4) 4
poisson jumps (4) 4
random dynamical system (4) 4
stabilization (4) 4
stationary processes (4) 4
stochastic control (4) 4
stochastic differential inclusions (4) 4
usage (4) 4
60f17 (3) 3
60g10 (3) 3
60g55 (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computers & Industrial Engineering, ISSN 0360-8352, 10/2019, Volume 136, pp. 373 - 380
•Blockchain Governance Game as a unique security framework for the Blockchain network.•Security enhancement for the decentralized network.•Mathematical design... 
Stochastic model | 60C55 | Blockchain | Bitcoin | Network security | 91A35 | 91A55 | 93C10 | Mixed game | 90B15 | 93E03 | Fluctuation theory | 90B50 | 51 percent attack | 60K10 | 93A30 | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | ENGINEERING, INDUSTRIAL
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 10/2017, Volume 26, Issue 3, pp. 423 - 436
We consider multivalued stochastic integral equations driven by semimartingales. Such equations are formulated in two different forms, i.e., using multivalued... 
60H20 | 93E03 | 93C41 | 26E25 | EXISTENCE | MATHEMATICS | HUKUHARA DIFFERENTIABILITY | OPERATOR | SPACES | STABILITY | Multivalued stochastic integral equations | multivalued differential equations | multivalued mappings | DELAY | SET DIFFERENTIAL-EQUATIONS
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 6/2019, Volume 16, Issue 3, pp. 1 - 14
In this paper, we deal with uncertainty quantification for the random Legendre differential equation, with input coefficient A and initial conditions $$X_0$$... 
uncertainty quantification | 60H10 | 93E03 | Mathematics, general | Mathematics | random power series | random Legendre differential equation | 65C05 | mean square calculus | 65C60 | 34F05 | 60H35 | MATHEMATICS | MATHEMATICS, APPLIED | CONVERGENCE | GENERALIZED POLYNOMIAL CHAOS | Monte Carlo method | Analysis | Stochastic processes | Differential equations
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 06/2019, Volume 99, Issue 3, pp. 609 - 628
We consider the Hamilton–Jacobi–Bellman system ∂tu−Δu=H(u,∇u)+ffor u∈RN, where the Hamiltonian H(u,∇u) satisfies a super‐quadratic growth condition with... 
35K55 (primary) | 35B65 | 93E03 (secondary) | 91A06
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 05/2019, Volume 129, Issue 5, pp. 1726 - 1748
This paper provides a new characterization of the stochastic invariance of a closed subset of Rd with respect to a diffusion. We extend the well-known inward... 
Affine diffusions | Stochastic invariance | polynomial diffusions | Stochastic differential equation | DIFFUSIONS | VIABILITY | AFFINE PROCESSES | STATISTICS & PROBABILITY | Probability | Computational Finance | Mathematics | Quantitative Finance
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 12/2018, Volume 15, Issue 6, pp. 1 - 19
The paper is devoted to the existence, uniqueness and asymptotic behaviors of mild solution to neutral impulsive stochastic integro-differential equations... 
35B35 | 93E03 | resolvent operator | mild solution | existence | Mathematics, general | Mathematics | 60H15 | Fractional Brownian motion | neutral stochastic integro-differential equations | 39B82 | MATHEMATICS | MATHEMATICS, APPLIED | EVOLUTION-EQUATIONS | HILBERT-SPACE | DELAY | Differential equations
Journal Article
Applied Mathematics & Optimization, ISSN 0095-4616, 12/2018, Volume 78, Issue 3, pp. 587 - 611
Journal Article
11/2018
Proceedings of the Royal Society, A, Vol. 475, 2019 Determining evolution equations governing the probability density function (pdf) of non-Markovian responses... 
Journal Article
Stochastic Analysis and Applications, ISSN 0736-2994, 11/2018, Volume 36, Issue 5, pp. 812 - 831
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 8/2018, Volume 15, Issue 4, pp. 1 - 14
The invariance of a closed convex set K for weak solutions of stochastic functional differential equation is studied. Some necessary and sufficient conditions... 
oriented distance | weak solution | 60H10 | stochastic functional differential equation | 93E03 | Mathematics, general | Mathematics | Stochastic invariance | MATHEMATICS | MATHEMATICS, APPLIED | VIABILITY | CONTROLLED DEGENERATE DIFFUSIONS | Differential equations
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 05/2018, Volume 24, Issue 5, pp. 656 - 666
We discuss Conley-type approach to attractive sets for lower semicontinuous multifunctions. Since every iterated function system induces a Barnsley-Hutchinson... 
iterated function system | lower semicontinuous multifunction | Primary: 28A80 | 54H20 | Conley attractor | 93E03 | limit set | Secondary: 26E25 | 47H04 | MATHEMATICS, APPLIED | SPACES | CLOSED RELATIONS | omega-limit set | CHAIN RECURRENCE | Applied mathematics | Topology
Journal Article
Differential Equations and Dynamical Systems, ISSN 0971-3514, 1/2018, Volume 26, Issue 1, pp. 15 - 36
In this paper, we investigate the existence of mild solutions and the approximate controllability of a class of nonlinear fractional stochastic differential... 
34K50 | Approximate controllability | Fixed point theorem | Fractional stochastic differential systems | 93E03 | 93B05 | Poisson jumps | Mathematics, general | Mathematics | Hilbert space | Engineering, general | Computer Science, general
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2017, Volume 2017, Issue 1, pp. 1 - 15
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.